# SDR DL73K001284

- Difficulty date: July 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 47,556 hours, 38,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546541504
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DOUBLE DRILLED HOLE WAS FOUND ON THE ORIGINAL INSTALLATION OF THE FS 663 FRAME BETWEEN STRINGERS 9L AND 10L.  THE HOLE WAS CLEANED UP AND REPAIRED PER ERA 334565-14 AT HMV.
